# SDR DHL9980649C

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrodded
- Location: Ws 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING  UPPER SKIN AT XW 3.00 AND FUS STA 902 SHOWS WORN AREA.  BURNISHED WORN AREA, FABRICATED DOUBLER REPAIR 4 BY 12 PER SM 51-1-9.  N/R 239.
